# SDR 97UAL900526

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hyd Hose
- Part number: BACHGR023700N
- Condition: Leaking
- Location: Nr 1 Aux Pmp
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS ACCOUNT OF HYDRAULIC FLUID LEAKING FROM RIGHT MAIN WHEEL WELL.  *S/D*  NR 1 AUXILARY PUMP PRESSURE HOSE LEAKING.  REPLACED HOSE ASSEMBLY.
